# SDR SWAA2022020221152

- Difficulty date: October 9, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PANEL SPLICE PLATE AT BS 887 HAS AREAS OF CORROSION BETWEEN LBL 9 AND RBL 21. / LOCATED AND DRILLED NEW SPLICE PLATE ON ACT AT B.S 887 PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND DWG 146A9401 P/N 7530863 OK TO INSTALL 56179R 5DEC17 INSP 385 12-5-17 INSTALLED NEW SPLICE PLATE ON ACB AT B.S. 887 PER SRM 51-40-02-0G-0
